# SDR SWAA002769

- Difficulty date: December 29, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 45,065 hours, 38,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND .5 EXTERNAL FUSELAGE SKIN CRACK AT AFT ENTRY DOOR UPPER HINGE CUTOUT PROGRESSING FWD FROM CUTOUT RADIUS.  REPAIRED SKIN PER RA 1-353-2429.
